# SDR SWIA200413641

- Difficulty date: July 30, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N705SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10145
- Aircraft time: 731 hours, 498 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Light Connector
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD EMERGENCY FLOODLIGHT ON THE CEILING IS INOPERATIVE.  RE-LOCKED LOOSE PIN BACK INTO PLUG P355.  OPERATIONAL CHECK GOOD.
